# SDR SWAA2025071791871

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 55,894 hours, 33,897 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Washer
- Condition: Loose
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE GEAR LUBRICATION ; EXCESSIVE PLAY FOUND ON NOSE LANDING GEAR RETRACT ACTUATOR AT UPPER & LOWER ATTACH POINTS.   INSTALLED REQUIRED WASHERS IAW AMM 32-33-11.  INSPECTED PER AMM 32-33-11-401-NG (NOSE GEAR RETRACT ACTUATOR - REMOVAL/INSTALLATION - PERMANENT)
